# SDR CALA2024110501023

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 878 hours, 303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH A HIGH POWER ENGINE RUN TO VERIFY NO ODOR OR FUMES ARE PRESENT IN THE AIRCRAFT. RUN TO POWER FOR BLEED SHIFT, ACCOMPLISHED HIGH POWER RUN, ISLOATED PACKS AND BLEEDS. RAN PACKS ON SINGLE BLEED EACH FOR 6 MIN. BOTH ABOVE AND BELOW BLEED SHIFT. NO SMELLS NOTED.
